# SDR 05FDEA03837

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 37,692 hours, 25,768 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Nr 3 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTS NR 3 EPR IND INOP/ERRATIC ON TAKEOFF ROLL.  REPORTS ALL OTHER INDICATIONS NORMAL.  RELEASED FOR SERVICE PER MEL/CDL: 77-01-01. MEL 77-01-01: NR 3 ENGINE EPR INDICATOR INOP.  PLACED ON MEL DEFERRAL 77-01-01.  EXPIRES 19 NOV 2005.  OK FOR SERVICE.  REMOVED AND REPLACED NR 3 ENGINE EPR  INDICATOR AND TRANSMITTER PER AMM 77-11-011-4. AND  OPS CHECKS NORMAL PER AMM 77-11-000-5.
